# SDR DU4R2007146

- Difficulty date: July 2, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 63,658 hours, 29,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER T-CAP OF CABIN FLOORBEAM AT BS 365, B/L 3-R TO B/L 32R.  REPAIRED BY FABRICATING AND INSTALLING T-CAP REPAIR 52 BY 2.5 FROM 7075-T6 .071, SUPPORT ANGLE 11 BY 1.75 FROM 7075-T6 .063, SUPPORT ANGLE 8.5 BY 1.75 7075-T6 .090, RADIUS FILLER 7 BY 1 FROM 7075-T6 .125, STRAP 10.25 BY 1 FROM 7075-T6 .063 AND STRAP 7 BY 1 FROM 7075-T6 .090 IAW B757 SRM 53-00-51 FIG 201.
